# SDR GAIA05020OP

- Difficulty date: April 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
